울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

On Semi-regular Continuous Functions

Title 
On Semi-regular Continuous Functions
Other Titles 
半正則 連續函數에 關하여
Authors 
Baik, Hyoung Gu
Issue Date 
1991
Journal 
연구논문집
Vol. 
Vol.16
Issue 
No. -
Pages 
9-15
URI 
http://repository.uc.ac.kr/handle/2014.oak/899
ISSN 
1598-3390
Appears in Collections
17. 컴퓨터정보학부 > 연구논문

Files in This Item:

File SizeFormat 
5672910102.pdf221.77 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.